You are here: Home
/ Publication Information
Title: Asymptotically Efficient Estimation of a Bivariate Gaussian-Weibull Distribution and an Introduction to the Associated Pseudo-truncated Weibull
Author: Verrill, Steve P.; Evans, James W.; Kretschmann, David E.; Hatfield, Cherilyn A.;
Source: Communications in Statistics - Theory and Methods
Publication Series: Scientific Journal (JRNL)
Keywords: Bivariate Gaussian-Weibull, Gaussian copula, Likelihood methods, Modulus, of rupture, Modulus of elasticity, Normal distribution, One-step Newton estimator, Reliability, Weibull distribution
- We recommend that you also print this page and attach it to the printout of the article, to retain the full citation information.
- This article was written and prepared by U.S. Government employees on official time, and is therefore in the public domain.
XML: View XML
Verrill, Steve P.; Evans, James W.; Kretschmann, David E.; Hatfield, Cherilyn A. 2015. Asymptotically efficient estimation of a Bivariate Gaussian-Weibull distribution and an introduction to the associated Pseudo-truncated Weibull. Communications in Statistics - Theory and Methods. 44(14): 2957-2975.
Get the latest version of the Adobe Acrobat reader or Acrobat Reader for Windows with Search and Accessibility